American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76B25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. L. Bona, H. Chen, O. Karakashian and Y. Xing. Conservative, discontinuous Galerkin--methods for the generalized Korteweg--de Vries equation. Math. Comp. 82 (2013) 1401-1432.
Abstract, references, and article information   
View Article: PDF

[2] Ming You Huang. A Hamiltonian approximation to simulate solitary waves of the Korteweg-de Vries equation . Math. Comp. 56 (1991) 607-620. MR 1068815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1